Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 151, NWS Cheyenne, WY

August 30, 2014Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 30, 2014, 5:02 PM MDT for Laramie County, Wyoming. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2014, 5:02 PM MDT (23:02 UTC)
Expired
Aug 30, 2014, 5:45 PM MDT
In force
43 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 40 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 5:04 PM MDTTSTM WND GST 48Cheyenne, WY
Aug 30, 5:10 PM MDTTSTM WND GST 407 E Cheyenne, WYARCHER EXIT ON I-80.
Aug 30, 5:12 PM MDTTSTM WND GST 6010 E Cheyenne, WYPORT OF ENTRY ON INTERSTATE 80 EAST OF CHEYENNE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2332 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WUUS55 KCYS 302302
SVRCYS
WYC021-302345-
/O.NEW.KCYS.SV.W.0151.140830T2302Z-140830T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT SAT AUG 30 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 545 PM MDT

* AT 458 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHEAST OF NORTH CHEYENNE TO 8 MILES
  SOUTHEAST OF CHEYENNE...AND MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ARCHER EXIT...HILLSDALE...CARPENTER...BURNS...GUN BARREL...ALBIN
  AND PINE BLUFFS.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 362 AND 402.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4156 10405 4101 10407 4101 10482 4133 10482
TIME...MOT...LOC 2302Z 260DEG 22KT 4130 10469 4105 10468

HAIL...<.75IN
WIND...60MPH

$$

HAMMER
2 follow-up statements
845 
WWUS55 KCYS 302319
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
519 PM MDT SAT AUG 30 2014

WYC021-302345-
/O.CON.KCYS.SV.W.0151.000000T0000Z-140830T2345Z/
LARAMIE WY-
519 PM MDT SAT AUG 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LARAMIE COUNTY UNTIL 545 PM MDT...

AT 517 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF HILLSDALE TO 8 MILES SOUTHEAST OF
ARCHER EXIT...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...PUBLIC. WIND GUSTS TO 60 MPH WERE REPORTED AT THE PORT OF 
ENTRY ALONG INTERSTATE 80 EAST OF CHEYENNE AT 512 PM MDT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HILLSDALE...CARPENTER...BURNS...GUN BARREL AND ALBIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4137 10468 4156 10406 4101 10407 4101 10467
TIME...MOT...LOC 2318Z 260DEG 22KT 4131 10456 4106 10455

HAIL...<.75IN
WIND...60MPH

$$

HAMMER
915 
WWUS55 KCYS 302341
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT SAT AUG 30 2014

WYC021-302351-
/O.EXP.KCYS.SV.W.0151.000000T0000Z-140830T2345Z/
LARAMIE WY-
541 PM MDT SAT AUG 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE COUNTY
WILL EXPIRE AT 545 PM MDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER...STRONG WIND GUSTS OF UP TO 55 MPH ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4137 10468 4156 10406 4101 10407 4101 10467
TIME...MOT...LOC 2341Z 260DEG 22KT 4133 10437 4108 10437

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 5:01 PM MDT, 1 minute earlier.

Area forecast discussion, Aug 30, 5:01 PM MDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
501 PM MDT SAT AUG 30 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 418 PM MDT SAT AUG 30 2014

WATER VAPOR IMAGERY FROM THIS AFTERNOON SHOWS THE LEAD IMPULSE IN
A QUASI-ZONAL FLOW PATTERN ENTERING SOUTHWEST WYOMING THIS
AFTERNOON...WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
DEVELOPING OVER THE CWA OUT AHEAD OF THIS WAVE. THE FOCUS FOR
CONVECTIVE INITIATION WAS OVER THE MOUNTAINS EARLY THIS AFTERNOON...AND
ALONG VARIOUS BOUNDARIES THAT SET UP ALONG LARAMIE AND CONVERSE
COUNTIES THIS AFTERNOON. MLCAPES ARE UP TO 500 J/KG ACROSS THE
PLAINS ACCORDING TO SPC MESOANALYSIS...WITH DEEP LAYER SHEAR 20
KTS OR LESS. THEREFORE...EXPECT CONVECTION TO CONTINUE THROUGH
THIS EVENING INCLUDING LOCATIONS ACROSS THE NEB PANHANDLE AS THE
UPPER WAVE APPROACHES. BUT WITH LACK OF SIGNIFICANT INSTABILITY
AND SHEAR...STORMS SHOULD REMAIN RELATIVELY WEAK WITH GUSTY AND
ERRATIC WINDS THE MAIN IMPACT. WITH MODERATE SOUTHWEST WINDS ALREADY
IN PLACE OVER MUCH OF THE FORECAST AREA DUE TO 3MB/3HR PRESSURE
FALLS OVER THE HIGH PLAINS...TSTORM DOWNDRAFTS COULD AUGMENT THE
CURRENT WINDS SPEEDS...WITH GUSTS OF 50 TO 55 MPH GUSTS POSSIBLE
FROM ANY STORMS.

A COLD FRONT WILL TRY TO MOVE SOUTH ACROSS THE CWA THIS
EVENING...BUT LOOKS TO STALL NW-SE ACROSS CONVERSE COUNTY INTO THE
NORTHERN NEB PANHANDLE TONIGHT THRU EARLY SUNDAY. THIS SHOULD
MAINTAIN SHOWER/TSTORM DEVELOPMENT OVER THIS AREA THIS EVENING AND
AS THE UPPER WAVE MOVES ACROSS THE FORECAST AREA. A SECOND AND
STRONGER PV ANOMALY WILL APPROACH FROM THE WEST EARLY SUNDAY
MORNING...WITH A RE-INTENSIFICATION OF CONVECTION EXPECTED THROUGH
THE MORNING IN RESPONSE TO THE INCREASED UPPER FORCING. THE LEFT
EXIT REGION OF A 105 KT JET WILL MOVE OVERHEAD BY THE AFTERNOON AS
WELL...WITH THE SFC FRONT MAKING A RUN SOUTH ACROSS THE PLAINS
THROUGH THE LATE AFTERNOON. SO ANTICIPATE A GOOD COVERAGE OF
SHOWERS AND STORMS THROUGH THE DAY WITH THE COMBINATION OF SFC AND
UPPER FORCING...AND INCREASED POPS ANOTHER 5 TO 10 PERCENT FROM
THE PREVIOUS FORECAST. LOOKING AT GUSTY WINDS...SMALL HAIL AND
BRIEF MODERATE RAIN TO BE THE MAIN THREATS AS INSTABILITY VALUES
ARE PROGGED TO BE BETWEEN 500 AND 1000 J/KG THRU THE AFTERNOON
WITH ROUGHLY 30 KTS OF SHEAR OVERHEAD. MUCH DRIER AIR WILL MOVE IN
SUNDAY EVENING WITH STORMS PUSHING TO THE EAST. ANOTHER
COLD FRONT WILL APPROACH FROM THE NORTH MONDAY AFTERNOON AND
SHOULD INITIATE A FEW SHOWERS AND T-STORMS ACROSS THE PLAINS IN
THE AFTERNOON. OTHERWISE...SUNDAY AND MONDAY LOOK TO BE MUCH
COOLER THAN TODAY WITH THE PASSAGE OF THESE COLD FRONTS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 418 PM MDT SAT AUG 30 2014

THE LONGWAVE UPPER TROUGH SHOULD CONTINUE SHIFTING EAST OF OUR
REGION TUESDAY WITH A DEEPLY DRY AIRMASS IN PLACE WITH MOST OF ANY
STRONGER SHORTWAVE ENERGY COMING DOWN THE NORTHWESTERLY FLOW ALOFT
REMAINING TO THE NORTH THROUGH AT LEAST WEDNESDAY. THIS PATTERN
WILL KEEP OUR AREA DRY THROUGH WEDNESDAY...POSSIBLY SIGNIFICANTLY
DRY WITH GFS SUGGESTING BOUNDARY LAYER DEWPOINTS GETTING INTO THE
UPPER TEENS FOR SOME AREAS OUT IN THE HIGHER TERRAIN AND WESTERN
ZONES TUESDAY INTO WEDNESDAY. SYNOPTIC SCALE PATTERN INDICATED IN
THE GFS/ECMWF SUGGESTIVE THAT WESTERLY/SOUTHWESTERLY DOWNSLOPE
WINDS WILL COME UP A BIT TUESDAY INTO WEDNESDAY AND WE ARE
FORECASTING THEM A LITTLE HIGHER THAN WHAT THE RAW MODEL GUIDANCE
SUGGESTS MIDWEEK WITH DEWPOINTS A FEW DEGREES DRIER AS WELL
(PLEASE REFER TO FIRE WEATHER SECTION OF THE DISCUSSION FOR MORE
INFORMATION ON POTENTIAL IMPACTS). OTHERWISE...GFS AND NOW THE ECMWF
BOTH IN FAIR AGREEMENT DEEPENING AN UPPER TROUGH ALONG THE WEST
COAST THURSDAY INTO FRIDAY...INDUCING A MORE SOUTHWESTERLY
MID/UPPER FLOW ACROSS OUR AREA GOING INTO LATE WEEK. THIS
PATTERN...IF IT DEVELOPS...SHOULD HELP US TAP INTO ANOTHER ROUND OF
PACIFIC MOISTURE COMING UP THROUGH THE 4 CORNERS REGION INTO
SOUTHERN WYOMING AND WESTERN NEBRASKA...SO WE CONTINUED PREVIOUS
FORECAST TREND OF BRINGING SLIGHT CHANCE TO LOCALLY CHANCE POPS
(HIGHER TERRAIN) FOR SHOWERS/THUNDERSTORMS BY LATE IN THE NEXT
WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY AFTERNOON)
ISSUED AT 458 PM MDT SAT AUG 30 2014

COLD FRONT CONTINUES TO MOVE INTO THE AREA FROM THE WEST AND
NORTHWEST. THIS FRONT SHOULD KEEP CONVECTION GOING THROUGH THE
EVENING HOURS...AND POSSIBLY ALL NIGHT AS IT MOVES THROUGH. THINK
WITH LOSS OF DAYTIME HEATING THOUGH...CONVECTION WILL LIKELY BE
LIMITED. WILL KEEP VFR CONDITIONS FOR ALL AIRPORTS THROUGH THIS
EVENING.

&&

.FIRE WEATHER...
ISSUED AT 418 PM MDT SAT AUG 30 2014

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE THIS AFTERNOON AND EVENING FOR MUCH OF THE DISTRICT AS A
STRONG WEATHER DISTURBANCE MOVES THROUGH THE AREA. A WEAK COLD
FRONT WILL MOVE SOUTH ACROSS ZONES 301 AND 311...AND WILL STALL
ACROSS THIS AREA TONIGHT THROUGH EARLY SUNDAY. GUSTY WEST TO
SOUTHWEST WINDS OCCURRING THIS AFTERNOON SOUTH OF THE FRONT WILL
EASE TONIGHT...AND WILL INCREASE ONCE AGAIN THROUGH SUNDAY MORNING
WITH GUSTS BETWEEN 30 AND 40 MPH EXPECTED ALONG AND WEST OF THE
LARAMIE RANGE THROUGH THE AFTERNOON. WINDS ACROSS THE PLAINS WILL
BE GUSTING 25 TO 30 MPH IN THE LATE MORNING UNTIL THE FRONT
FINALLY PUSHES SOUTH ACROSS THIS AREA BETWEEN 1200 AND 1900.
SHOWERS AND T-STORMS WILL OCCUR ALONG THE FRONT AND AS ANOTHER
STRONG WEATHER DISTURBANCE MOVES OVER THE AREA THROUGH SUNDAY.
DRIER CONDITIONS WILL DEVELOP BY MIDDLE OF NEXT WEEK WHILE GUSTY
WEST WINDS CONTINUE IN AREAS ALONG AND WEST OF THE LARAMIE RANGE.
LOOKING FOR FIRE WEATHER CONCERNS TO INCREASE ACROSS THIS AREA AS
A RESULT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RJM
LONG TERM...GARMON
AVIATION...CLAYCOMB
FIRE WEATHER...RJM
Hazardous weather outlook, Aug 30, 5:11 AM MDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
511 AM MDT SAT AUG 30 2014

WYZ101>119-311115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
511 AM MDT SAT AUG 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS BY THE
MIDDLE OF THIS AFTERNOON AND PUSH EAST OVER THE HIGH PLAINS BY
THIS EVENING. A FEW OF THESE THUNDERSTORMS MAY BECOME
STRONG...ESPECIALLY NORTH OF THE PLATTE RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SUNDAY AS THE COLD
FRONT MOVES EASTWARD INTO THE GREAT PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-311115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
511 AM MDT SAT AUG 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS OF
EASTERN WYOMING BY THE MIDDLE OF THIS AFTERNOON AND MOVE EAST OVER
THE HIGH PLAINS THIS EVENING. A FEW OF THESE THUNDERSTORMS MAY
BECOME STRONG...ESPECIALLY ACROSS THE NORTHERN PANHANDLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SUNDAY AS A COLD FRONT
ACCELERATES INTO THE GREAT PLAINS. A FEW THUNDERSTORMS MAY BECOME
STRONG IN THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Aug 30, 2:13 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
213 PM MDT SAT AUG 30 2014

WYZ104-105-109-302100-
CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY
BASIN WY-
213 PM MDT SAT AUG 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CARBON COUNTY UNTIL 300
PM MDT...

AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF SEPARATION LAKE...OR 25 MILES
NORTH OF RAWLINS...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SEMINOE DAM...
  SEMINOE CAMPGROUND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4243 10700 4243 10645 4217 10647 4204 10724
      4221 10729
TIME...MOT...LOC 2013Z 246DEG 22KT 4217 10716

HAMMER
Special weather statement, Aug 30, 3:31 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
331 PM MDT SAT AUG 30 2014

WYZ108-119-302200-
EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-
331 PM MDT SAT AUG 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARAMIE AND
SOUTHEASTERN GOSHEN COUNTIES UNTIL 400 PM MDT...

AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MERIDEN REST AREA...OR 37 MILES NORTHEAST OF
CHEYENNE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LA GRANGE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4148 10435 4157 10439 4172 10406 4171 10405
      4150 10405
TIME...MOT...LOC 2131Z 253DEG 12KT 4154 10431

HAMMER
Special weather statement, Aug 30, 4:54 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
454 PM MDT SAT AUG 30 2014

WYZ117>119-302345-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
454 PM MDT SAT AUG 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE COUNTY UNTIL 545
PM MDT...

AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
WARREN AF BASE TO 5 MILES NORTH OF NATURAL FORT REST AREA...AND
MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CHEYENNE...
  FRONTIER PARK...
  NORTH CHEYENNE...
  ARCHER EXIT...
  CARPENTER...
  HILLSDALE...
  BURNS...
  GUN BARREL...
  SOUTH GREELEY HIGHWAY...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 355 AND
390.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 0 AND 9.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4129 10496 4154 10430 4099 10426 4099 10494
TIME...MOT...LOC 2255Z 235DEG 28KT 4126 10485 4106 10483

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 6:50 PM MDTSpecial Weather StatementCYSLaramie40 min
Aug 29, 7:29 PM MDTSpecial Weather StatementCYSLaramie46 min
Aug 30, 2:13 PM MDTSpecial Weather StatementCYS47 min
Aug 30, 4:54 PM MDTSpecial Weather StatementCYSLaramie51 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.